# SDR CA080110001

- Difficulty date: January 8, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Urocop EC135P1
- Aircraft time: 37 hours
- Engine: Pwa PW206B
- System (JASC): 2571 · Battery Box Structure
- Part: Battery Box
- Part number: L243M3810103
- Condition: Cracked
- Location: Fuselage
- Part time: 98 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PREFLIGHT CHECK IT WAS NOTED THAT THE BATTERY TRAY WAS CRACKED.  REPLACED WITH NEW PART. (TC NR 20080110001)
